X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
pollicott-ruelle resonances (8) 8
physics, mathematical (6) 6
mathematics, applied (4) 4
operators (4) 4
physics (4) 4
mathematics (3) 3
number (3) 3
pollicott–ruelle resonances (3) 3
quantum physics (3) 3
spectrum (3) 3
diffeomorphisms (2) 2
dynamical chaos (2) 2
hyperbolic manifolds (2) 2
mathematical and computational physics (2) 2
mathematical physics (2) 2
mathematics - analysis of pdes (2) 2
mathematics - dynamical systems (2) 2
physical chemistry (2) 2
resonances (2) 2
spaces (2) 2
spectral theory (2) 2
statistical physics (2) 2
transport (2) 2
[math.math-mp]mathematics [math]/mathematical physics [math-ph] (1) 1
[math]mathematics [math] (1) 1
algebraic decay (1) 1
amplitude (1) 1
anosov (1) 1
anosov flow (1) 1
anosov-flows (1) 1
astrophysik (1) 1
axiom (1) 1
bargmann representation (1) 1
behavior (1) 1
bifurcation (1) 1
bounds (1) 1
chaotic dynamics (1) 1
chaotic scattering-theory (1) 1
classical and quantum gravitation, relativity theory (1) 1
coefficients (1) 1
condensed matter - statistical mechanics (1) 1
conductance fluctuations (1) 1
correlation (1) 1
cross-diffusion (1) 1
decay (1) 1
decay of correlations (1) 1
density (1) 1
deterministic diffusion (1) 1
diffusion-controlled reaction (1) 1
distributions (1) 1
dynamical systems (1) 1
dynamical systems and ergodic theory (1) 1
dynamical-systems (1) 1
eigenfunctions (1) 1
eigenvalues (1) 1
eigenwert (1) 1
elementary particles, quantum field theory (1) 1
flows (1) 1
fluid dynamics (1) 1
fredholm determinants (1) 1
free shear-layer (1) 1
frobenius-perron operator (1) 1
frobenius–perron operator (1) 1
globally-coupled oscillators (1) 1
instability (1) 1
invariant (1) 1
isomerization (1) 1
kuramoto model (1) 1
landau damping (1) 1
laplacian (1) 1
lebesgue singular function (1) 1
markov-tree model (1) 1
mathematical methods in physics (1) 1
mathematics - spectral theory (1) 1
mellin transform (1) 1
microlocal analysis (1) 1
nonlinear sciences (1) 1
nonlinear sciences - chaotic dynamics (1) 1
nonlinear stability (1) 1
nonlinearity (1) 1
open systems (1) 1
orbital resonances (1) 1
physics - chaotic dynamics (1) 1
physics, multidisciplinary (1) 1
physics, particles & fields (1) 1
plasma-oscillations (1) 1
plasmaphysik (1) 1
poincare-birkhoff map (1) 1
poincaré-birkhoff map (1) 1
poincaré–birkhoff map (1) 1
poles (1) 1
pollicott ruelle resonances (1) 1
pollicott- ruelle resonances (1) 1
pollicott–ruelle resonances, hyperbolic manifolds (1) 1
probability theory (1) 1
quantization (1) 1
quantum scattering resonances (1) 1
random-walk (1) 1
reaction rate (1) 1
reactive lorentz gas (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinearity, ISSN 0951-7715, 09/2018, Volume 31, Issue 10, pp. 4667 - 4691
We investigate the dynamics close to a homogeneous stationary state of the Vlasov equation in one dimension, in presence of a small dissipation modeled by a... 
stochastic stability | bifurcation | Landau damping | Bargmann representation | Mellin transform | Vlasov-Fokker-Planck equation | MATHEMATICS, APPLIED | INSTABILITY | BEHAVIOR | FREE SHEAR-LAYER | KURAMOTO MODEL | PHYSICS, MATHEMATICAL | SPACE | WAVES | PLASMA-OSCILLATIONS | NONLINEAR STABILITY | GLOBALLY-COUPLED OSCILLATORS | POLLICOTT-RUELLE RESONANCES
Journal Article
Analysis and PDE, ISSN 2157-5045, 2015, Volume 8, Issue 4, pp. 923 - 1000
.... These poles are a special case of Pollicott-Ruelle resonances, which can be defined for general Anosov flows... 
Hyperbolic manifolds | Pollicott-Ruelle resonances | MATHEMATICS, APPLIED | SELBERG ZETA-FUNCTION | DECAY | SPACES | INVARIANT | EIGENFUNCTIONS | hyperbolic manifolds | ANOSOV-FLOWS | DISTRIBUTIONS | LAPLACIAN | MATHEMATICS | OPERATORS
Journal Article
Nonlinearity, ISSN 0951-7715, 11/2017, Volume 30, Issue 12, pp. 4301 - 4343
We prove a Weyl upper bound on the number of scattering resonances in strips for manifolds with Euclidean infinite ends... 
wave decay | resonances | Weyl law | MATHEMATICS, APPLIED | NUMBER | PHYSICS, MATHEMATICAL | DENSITY | MICROLOCAL ANALYSIS | UPPER-BOUNDS | MAPS | POLLICOTT-RUELLE RESONANCES | FLOWS | OPEN SYSTEMS
Journal Article
Annales Scientifiques de l'Ecole Normale Superieure, ISSN 0012-9593, 2016, Volume 49, Issue 3, pp. 543 - 577
The purpose of this paper is to give a short microlocal proof of the meromorphic continuation of the Ruelle zeta function for C-infinity Anosov flows. More... 
DIFFEOMORPHISMS | MATHEMATICS | SOBOLEV SPACES | NUMBER | POLLICOTT-RUELLE RESONANCES | RIEMANN SURFACES | SYSTEMS | HYPERBOLIC MANIFOLDS | SPECTRUM | OPERATORS | FREDHOLM DETERMINANTS
Journal Article
Nonlinearity, ISSN 0951-7715, 09/2015, Volume 28, Issue 10, pp. 3511 - 3533
Pollicott-Ruelle resonances for chaotic flows are the characteristic frequencies of correlations... 
Anosov flow | decay of correlations | Pollicott-Ruelle resonances | MATHEMATICS, APPLIED | ANOSOV | MAPS | SPACES | SETS | SPECTRUM | PHYSICS, MATHEMATICAL | Viscosity | Operators | Correlation | Stability | Probability theory | Eigenvalues | Nonlinearity | Stochasticity
Journal Article
Journal Article
Journal of Statistical Physics, ISSN 0022-4715, 11/2002, Volume 109, Issue 3, pp. 777 - 801
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.